# SDR UPS01534639

- Difficulty date: January 17, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Ring
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, NR 1 ENG O/B SIDE TORQUE RING SCOOP CRACKED IN 2 PLACES, 2 INCHES FROM TOP AT FORWARD EDGE (2 INCHES LONG) AND 5 INCHES FROM BOTTOM, FROM RIVET HEAD (.75 INCH LONG) AND VERIFIED WITH DYE PEN.  SYS OPS CHECKS GOOD PER M/M 23-11-00.  HF TUNES PROPERLY BETWEEN FREQS.
